Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 413, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Aug 22, 2017, 4:59 PM MDT for Guadalupe County, Lincoln County, New Mexico. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 22, 2017, 4:59 PM MDT (22:59 UTC)
- Expired
- Aug 22, 2017, 5:34 PM MDT
- In force
- 35 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Guadalupe County, NM, Lincoln County, NM
The radar
The Cannon AFB radar (KFDX), 142 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.0 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -156 J/kg
- Mixed-layer LCL
- 1595 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
589
WUUS55 KABQ 222259
SVRABQ
NMC019-027-222345-
/O.NEW.KABQ.SV.W.0413.170822T2259Z-170822T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
459 PM MDT TUE AUG 22 2017
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Northeastern Lincoln County in central New Mexico...
Southwestern Guadalupe County in east central New Mexico...
* Until 545 PM MDT.
* At 459 PM MDT, a severe thunderstorm was located 12 miles south of
Vaughn, moving northeast at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
northeastern Lincoln and southwestern Guadalupe Counties.
This includes Highway 285 between Mile Markers 186 and 202.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Heavy rains from severe thunderstorms can produce sudden and
dangerous flows in arroyos, ditches and over low water
crossings. Do not attempt to drive through areas where water covers
the roadway.
&&
LAT...LON 3429 10530 3441 10532 3446 10531 3466 10503
3444 10489 3439 10489
TIME...MOT...LOC 2259Z 237DEG 16KT 3442 10518
HAIL...1.25IN
WIND...60MPH
$$
402 follow-up statements
251
WWUS55 KABQ 222320
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
520 PM MDT TUE AUG 22 2017
NMC027-222329-
/O.CAN.KABQ.SV.W.0413.000000T0000Z-170822T2345Z/
Lincoln-
520 PM MDT TUE AUG 22 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LINCOLN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has weakened.
Therefore the warning has been cancelled.
LAT...LON 3436 10521 3447 10527 3466 10503 3444 10489
3439 10489
TIME...MOT...LOC 2319Z 225DEG 11KT 3446 10514
$$
NMC019-222345-
/O.CON.KABQ.SV.W.0413.000000T0000Z-170822T2345Z/
Guadalupe-
520 PM MDT TUE AUG 22 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR SOUTHWESTERN GUADALUPE COUNTY...
At 519 PM MDT, a severe thunderstorm was located 10 miles south of
Vaughn, moving northeast at 15 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
southwestern Guadalupe County.
This includes Highway 285 between Mile Markers 187 and 201.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Heavy rains from severe thunderstorms can produce sudden and
dangerous flow in arroyos, ditches and over low water crossings. Do
not attempt to drive through areas where water covers the roadway.
&&
LAT...LON 3436 10521 3447 10527 3466 10503 3444 10489
3439 10489
TIME...MOT...LOC 2319Z 225DEG 11KT 3446 10514
HAIL...1.25IN
WIND...60MPH
$$
40487
WWUS55 KABQ 222334
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
534 PM MDT TUE AUG 22 2017
NMC019-222343-
/O.CAN.KABQ.SV.W.0413.000000T0000Z-170822T2345Z/
Guadalupe-
534 PM MDT TUE AUG 22 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GUADALUPE COUNTY
IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.
LAT...LON 3436 10521 3447 10527 3466 10503 3444 10489
3439 10489
TIME...MOT...LOC 2333Z 237DEG 16KT 3450 10507
$$
40What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 2:57 PM MDT, 2 hours 2 minutes earlier.
Area forecast discussion, Aug 22, 2:57 PM MDT, 2 hours 2 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 257 PM MDT Tue Aug 22 2017 .SYNOPSIS... A backdoor front will push southwest through the area this evening and overnight, focusing storms and the potential for locally heavy rainfall across the South Central Mountains and Southeast Plains. The front will recharge moisture over the state and lead to several days of robust storms with potential for locally heavy rainfall, mainly over the higher terrain. High temperatures will generally be near or slightly below normal through the end of the work week thanks to cloud cover and rain-cooling. High pressure aloft will center over the Great Basin by the weekend, which will allow for daily rounds of storms to continue and generally be focused over the mountains of central and northern New Mexico. Otherwise, daytime temperatures will be within a few degrees of normal this weekend and into early next week. && .DISCUSSION... The backdoor front progressed into the Northeast and East Central Plains this morning and kicked off a round of deep convection that produced significant locally heavy rainfall amounts up to 5" across portions of Harding County. The front is currently progressing southwest across the East Central and Southeast Plains and triggering a round of heavy rain producing storms between Fort Sumner, Clovis and Portales. This round of convection has likely reached it's potential and the front is moving into an area with similar surface based instability, so locally heavy rainfall amounts between 2-3" and pulse-type severe storms look to be a good bet across the Southeast Plains late this afternoon into the evening hours. The front will create moderate east canyon/gap winds into portions of he Middle/Lower Rio Grande Valley this evening and then progress west to near the Continental Divide. The front will recharge moisture across much of our area and cause PWATs to rise back to near or above normal through Thursday as the upper high remains anchored south of us. Wed/Thu storms will be capable of producing locally heavy rainfall amounts over 2", mainly over western and south central higher terrain Wed then over much of central and eastern portions of the area Thu. The upper high will begin to strengthen and transition north Friday, eventually becoming centered over the Great Basin by late in the weekend. Sufficient moisture will remain over the area for daily rounds of storms, which will become more focused over the mountains and adjacent highlands/valleys of central NM going into early next week as the flow aloft turns more northerly. There are some differences between the 12z GFS and ECMWF solution on the positioning/orientation of the upper high going into the middle of next week that would make a difference in terms of storm production, so forecast confidence decreases from early to mid next week. 11 && .FIRE WEATHER... A potent backdoor cold front will move west and southwest across central NM late this afternoon into the evening, setting off mainly scattered showers and thunderstorms as it does so. The front will push to the AZ line by sunrise Wednesday. Locally heavy rainfall is likely from the stronger storms. Favored area(s) for storms will shift to the southern half of the state Wednesday as dry air aloft from the west limits storm formation north of Interstate 40. A weak sub-tropical wave remains on track to move from southwest to northeast across the state Thursday, resulting in an uptick in showers and storms Thursday afternoon and evening. Four Corners high pumps up along the NM/AZ border Friday, pulling in some dry air in from the northwest. Meanwhile at the surface, high pressure over west TX will create a low level easterly flow east of the central mountain chain, resulting in a convergence zone along the east slopes of the Sangres and central highlands. Convection will favor these areas as a result. Low level easterly flow continues Saturday as the Four Corners high center builds over the Great Basin. Storms will once again favor areas along and east of the central mountains. Low level easterlies push westward into central and western NM Sunday, spreading low level moisture and thunderstorms chances to the AZ line. The one exception is forecast across the northwest plateau where dry air will continue to win out. Low level easterlies continue into early next week and with the Four Corners high remaining over the Great Basin, near average crops of afternoon and evening storms will continue for most areas. 33 && .AVIATION... 18Z TAF CYCLE Weak upper low over northeast NM combining with a backdoor sfc front to generate a nearly stationary area of convection over Harding County this morning. This area is forecast to expand through the afternoon and create an east wind into the RGV at KSAF and KABQ btwn 22/20-22/22Z. Convection to also develop along the northern mountain and western mountains aft 18Z due to daytime heating. Any convection will result in occasional mt obscurations and brief MVFR cigs/vsbys along with wind gusts to 45kt. Areas of MVFR to IFR cigs/vsbys to develop east of the central mt chain aft 23/03Z, continuing through mid morning Wednesday. 33 && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 57 88 58 86 / 10 5 10 20 Dulce........................... 51 80 50 79 / 40 10 20 30 Cuba............................ 51 80 55 78 / 20 10 10 40 Gallup.......................... 51 85 52 82 / 5 10 20 30 El Morro........................ 48 80 50 78 / 10 20 40 30 Grants.......................... 50 83 53 81 / 10 30 20 50 Quemado......................... 54 80 55 78 / 10 40 30 50 Glenwood........................ 61 87 62 86 / 10 50 40 40 Chama........................... 47 75 49 74 / 30 20 20 40 Los Alamos...................... 56 78 58 76 / 30 40 30 50 Pecos........................... 53 79 56 77 / 30 20 20 40 Cerro/Questa.................... 51 76 51 74 / 30 20 20 40 Red River....................... 46 68 45 66 / 30 20 30 60 Angel Fire...................... 45 72 44 71 / 30 20 30 50 Taos............................ 50 80 51 77 / 30 10 20 30 Mora............................ 49 76 52 74 / 30 30 30 50 Espanola........................ 59 84 61 83 / 30 10 20 30 Santa Fe........................ 56 79 58 77 / 30 10 20 40 Santa Fe Airport................ 56 83 58 80 / 30 10 20 30 Albuquerque Foothills........... 61 86 63 83 / 20 20 20 30 Albuquerque Heights............. 64 86 65 84 / 20 10 20 30 Albuquerque Valley.............. 63 88 64 86 / 20 10 20 20 Albuquerque West Mesa........... 63 87 64 84 / 20 10 20 20 Los Lunas....................... 62 90 63 87 / 20 10 20 20 Rio Rancho...................... 61 87 64 84 / 30 10 20 20 Socorro......................... 65 87 66 86 / 20 30 30 30 Sandia Park/Cedar Crest......... 54 81 57 78 / 30 20 20 40 Tijeras......................... 57 83 59 80 / 30 20 20 40 Moriarty/Estancia............... 55 82 56 79 / 20 20 20 30 Clines Corners.................. 54 79 56 77 / 20 20 20 40 Gran Quivira.................... 58 82 59 80 / 20 30 40 50 Carrizozo....................... 59 83 61 81 / 20 30 40 40 Ruidoso......................... 56 76 56 74 / 30 60 40 60 Capulin......................... 53 77 56 77 / 20 40 30 60 Raton........................... 54 81 55 79 / 20 20 30 50 Springer........................ 56 82 57 80 / 20 20 30 40 Las Vegas....................... 51 78 54 76 / 30 20 30 40 Clayton......................... 57 80 60 80 / 20 20 40 40 Roy............................. 57 79 58 79 / 50 20 40 40 Conchas......................... 62 86 65 86 / 50 20 40 30 Santa Rosa...................... 61 85 63 85 / 40 20 30 30 Tucumcari....................... 62 87 65 87 / 40 20 40 30 Clovis.......................... 63 82 63 83 / 50 20 40 40 Portales........................ 64 83 64 84 / 50 20 40 40 Fort Sumner..................... 64 86 66 86 / 50 20 20 40 Roswell......................... 67 90 68 89 / 30 20 30 30 Picacho......................... 61 83 62 83 / 30 20 30 40 Elk............................. 59 79 59 78 / 40 60 30 60 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. && 11
Hazardous weather outlook, Aug 22, 3:12 AM MDT, 13 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 312 AM MDT Tue Aug 22 2017 NMZ501>540-231100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 312 AM MDT Tue Aug 22 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight A back door cold front sliding down the plains today will be a focus for shower and thunderstorm development. A few storms may be strong or severe with hail and downburst winds the main threats. However, due to slow storm motion in addition to the instability, heavy rain is also possible which may lead to areas of flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Daily rounds of shower and thunderstorm activity is expected through the weekend. Locally heavy rainfall is possible each day, and a few strong or severe storms will be possile on Thursday across eastern New Mexico as well. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report hail, gusty winds, flooding, as well as rainfall amounts through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 34
In the hours before
Special weather statement, Aug 22, 3:42 PM MDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
342 PM MDT TUE AUG 22 2017
NMZ523-524-539-222230-
Eastern Lincoln County-South Central Highlands-Central Highlands-
342 PM MDT TUE AUG 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN AND
SOUTHEASTERN TORRANCE COUNTIES UNTIL 430 PM MDT...
At 342 PM MDT, Doppler radar was tracking a strong thunderstorm near
Corona, moving east at 10 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Heavy rain will also be possible with this storm.
Locations impacted include...
Corona.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
&&
LAT...LON 3413 10554 3430 10561 3443 10532 3440 10531
3435 10531 3435 10528 3410 10518
TIME...MOT...LOC 2142Z 248DEG 7KT 3425 10550
CALocal storm report, Aug 22, 4:15 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
415 PM MDT TUE AUG 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM FLASH FLOOD 22 NE ROY 36.17N 103.92W
08/22/2017 HARDING NM PUBLIC
WATER RUNNING DOWN HILLSIDE FROM MESA QUITARAS... WITH
FLOODING EVERYWHERE. CARRIZO CREEK IS RUNNING LIKE A
RIVER.
&&
EVENT NUMBER ABQ1702177
CALocal storm report, Aug 22, 4:34 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
434 PM MDT TUE AUG 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM FLASH FLOOD GLADSTONE 36.30N 103.97W
08/22/2017 UNION NM PUBLIC
WATER RUNNING OVER U.S. 54 IN SEVERAL SPOTS NEAR UTE
CREEK DRAINAGE.
&&
EVENT NUMBER ABQ1702178
GUYERSpecial weather statement, Aug 22, 4:37 PM MDT, 22 minutes before
Special Weather Statement National Weather Service Albuquerque NM 437 PM MDT TUE AUG 22 2017 NMZ508-520-222315- Southwest Mountains-Lower Rio Grande Valley- 437 PM MDT TUE AUG 22 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SOCORRO COUNTY UNTIL 515 PM MDT... At 436 PM MDT, Doppler radar was tracking a strong thunderstorm 10 miles southwest of Socorro, moving east at 10 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain and frequent and dangerous cloud to ground lightning will also be possible with this storm. Locations impacted include... Laborcita and Luis Lopez. This includes Interstate 25 between Mile Markers 132 and 146. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3392 10713 3403 10708 3401 10683 3381 10692 TIME...MOT...LOC 2236Z 284DEG 10KT 3395 10702 CA
Special weather statement, Aug 22, 4:48 PM MDT, 11 minutes before
Special Weather Statement National Weather Service Albuquerque NM 448 PM MDT TUE AUG 22 2017 NMZ538-222315- Chaves County Plains- 448 PM MDT TUE AUG 22 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHAVES COUNTY UNTIL 515 PM MDT... At 448 PM MDT, Doppler radar was tracking a strong thunderstorm 16 miles southwest of Roswell, moving northeast at 20 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Southern Roswell. This includes Highway 285 between Mile Markers 97 and 100. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3311 10477 3326 10489 3346 10461 3324 10443 TIME...MOT...LOC 2248Z 237DEG 17KT 3323 10476 40
Special weather statement, Aug 22, 4:49 PM MDT, 10 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
449 PM MDT TUE AUG 22 2017
NMZ533-539-222315-
Eastern Lincoln County-Guadalupe County-
449 PM MDT TUE AUG 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LINCOLN AND SOUTHWESTERN
GUADALUPE COUNTIES UNTIL 515 PM MDT...
At 449 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles south of Vaughn, moving northeast at 20 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
This storm will remain over mainly rural areas of northern Lincoln
and southwestern Guadalupe Counties.
This includes Highway 285 between Mile Markers 185 and 201.
Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.
&&
LAT...LON 3427 10523 3438 10531 3445 10531 3463 10507
3440 10489
TIME...MOT...LOC 2249Z 237DEG 16KT 3439 10522
40The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 6:30 PM MDT | Special Weather Statement | ABQ | Colfax | 15 min |
| Aug 22, 12:32 AM MDT | Areal Flood Advisory | ABQ | San Miguel | 118 min |
| Aug 22, 1:05 AM MDT | Areal Flood Advisory | ABQ | Torrance | 115 min |
| Aug 22, 1:36 AM MDT | Areal Flood Advisory | ABQ | Torrance, Valencia | 114 min |
| Aug 22, 3:18 AM MDT | Areal Flood Advisory | ABQ | Torrance | 117 min |
| Aug 22, 8:12 AM MDT | Areal Flood Advisory | ABQ | Colfax, Union | 2 hr |
| Aug 22, 8:32 AM MDT | Special Weather Statement | ABQ | Harding | 43 min |
| Aug 22, 9:21 AM MDT | Areal Flood Advisory | ABQ | Harding, Union | 114 min |
| Aug 22, 9:39 AM MDT | Special Weather Statement | ABQ | Harding | 51 min |
| Aug 22, 10:28 AM MDT | Areal Flood Advisory | ABQ | Harding | 2 hr |
| Aug 22, 11:20 AM MDT | Flash Flood Warning | ABQ | Harding, Union | 3 hr |
| Aug 22, 11:31 AM MDT | Special Weather Statement | ABQ | Quay | 44 min |
| Aug 22, 12:19 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Harding, Quay, San Miguel | 41 min |
| Aug 22, 1:08 PM MDT | Special Weather Statement | ABQ | Quay | 37 min |
| Aug 22, 1:12 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 48 min |
| Aug 22, 1:15 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 31 min |
| Aug 22, 1:17 PM MDT | Special Weather Statement | ABQ | Curry | 28 min |
| Aug 22, 1:32 PM MDT | Areal Flood Advisory | ABQ | Curry | 118 min |
| Aug 22, 1:35 PM MDT | Areal Flood Advisory | ABQ | Curry, Quay, San Miguel | 115 min |
| Aug 22, 2:03 PM MDT | Special Weather Statement | ABQ | Curry | 27 min |
| Aug 22, 2:10 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 16 min |
| Aug 22, 2:15 PM MDT | Special Weather Statement | ABQ | Curry | 30 min |
| Aug 22, 2:22 PM MDT | Special Weather Statement | ABQ | Quay | 38 min |
| Aug 22, 2:42 PM MDT | Special Weather Statement | ABQ | Curry | 33 min |
| Aug 22, 2:47 PM MDT | Special Weather Statement | ABQ | Roosevelt | 28 min |
| Aug 22, 3:01 PM MDT | Special Weather Statement | ABQ | Valencia | 44 min |
| Aug 22, 3:06 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, Socorro, Valencia | 18 min |
| Aug 22, 3:07 PM MDT | Areal Flood Advisory | ABQ | Curry | 113 min |
| Aug 22, 3:32 PM MDT | Special Weather Statement | ABQ | Lincoln | 43 min |
| Aug 22, 3:42 PM MDT | Special Weather Statement | ABQ | 48 min | |
| Aug 22, 4:37 PM MDT | Special Weather Statement | ABQ | Socorro | 38 min |
| Aug 22, 4:39 PM MDT | Flash Flood Warning | ABQ | Colfax, Harding, Union | 3 hr |
| Aug 22, 4:48 PM MDT | Special Weather Statement | ABQ | Chaves | 27 min |
| Aug 22, 4:49 PM MDT | Special Weather Statement | ABQ | Guadalupe | 26 min |
| Aug 22, 5:02 PM MDT | Special Weather Statement | ABQ | Guadalupe | 28 min |
| Aug 22, 5:11 PM MDT | Special Weather Statement | ABQ | Taos | 49 min |
| Aug 22, 5:18 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 42 min |
| Aug 22, 5:47 PM MDT | Special Weather Statement | ABQ | 28 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.